# SDR IPXA2025040184095

- Difficulty date: April 1, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 148N313820
- Part serial: TAG240211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR SURROUND FS1787.45 FROM STR 3R - STR 6R THE 148N3138-20 STRAP IS EXFOLIATED RED DOT. INSTALLED STRAP ON APU DOOR SURROUND FS1787.45 FROM STR 3R - STR 6R IAW B757-200PF, SRM 51-40-02.
